Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Diagnosed with PTSD, on medicines, have increase in breast size. Could it be due to drugs?

hello i have had implanon in for almost a year now, but was diagnosed with PTSD and have tried different medications . right now i am weaning off of effexor xr and being put on porzac. however i have noticed that my breast have gotten bigger which never happened once i got it put in. i do not have a period at all on it. curious if any of the drugs i am taking could cause my implannon not to work. also take xanax , lunesta and trazadone. thank you
Asked On : Sat, 19 Jan 2013
Answers:  1 Views:  17
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Psychiatrist 's  Response

Out of 9,277 people reported to have side effects when taking Effexor xr. Among them, 17 people (0.09%) have Breast Enlargement. This is a rare occurrence and is usually seen after taking the medication for more than two years. Please discuss the matter with your doctor.
Answered: Wed, 1 Jan 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor